Facial filler bruising is a common side effect. Some studies show that bruising occurs in as many as 19% of patients. It tends to occur in areas with visible signs of aging such as the marionette lines and nasolabial folds. Consuming pineapple regularly can help minimize the risk of causing bruises. However, there are a few other things you can do to reduce your chances of developing bruises after filler injections.
During your initial post-filler recovery, you should expect a degree of bruising. Typically, this bruising will be minimal and will last a week or slightly longer. This bruising is perfectly normal, and Dr. Karam warns that you should not worry about it because it doesn’t hurt.
Depending on your skin type, the bruising may last longer than a week. If the bruise remains prominent or becomes yellow after two weeks, PDL may need to be repeated. Also, you should discontinue anticoagulant medications like therapeutic aspirin during this time to prevent bleeding.
Although filler bruising is normal, atypical bruising can occur. While most patients will have some level of bruising, the majority of bruises are localized. The appearance of a discolored area beyond the injection site is a sign of vascular occlusion, which can cause significant complication. For the best results, consult with your doctor to make sure that the procedure goes as smoothly as possible.
Filler Bruising Reasons
In addition to avoiding the appearance of bruising after filler injections, you should follow your doctor’s instructions for any post-treatment activities.
If you are considering having this procedure, you can learn more about the treatment and what you should do to minimize bruising. By following your doctor’s guidelines, you can minimize the amount of visible bruising after filler procedures. The right post-treatment action will reduce the appearance of bruises.
After filler injections, you may experience bruising that is not normal. Fortunately, most filler bruising isn’t dangerous and can last anywhere from a few hours to a few days.
Typically, these bruising are localized and won’t last long. Generally, it won’t hurt you at all, and you should be careful not to rub the area. Rather, apply a cold pack for pain relief.
In addition to avoiding filler bruising, you should take precautions before the procedure. The patient should avoid sun exposure.
Aside from sun exposure, age and lifestyle can also affect facial skin. As a result, it’s important to consult with a doctor if you have any questions about the post-treatment bruising. This will help you avoid unnecessary complications. Once you’ve had your surgery, you may experience bruising.
What Can You Do To Reduce Filler Bruising?
If the bruising from filler is significant, you can consider pulsed dye laser treatment. This procedure uses a pulsed dye laser to target specific areas of the skin. A PDL converts light into heat, which destroys the blood vessel while sparing the surrounding tissue.
A patient should undergo one to three treatments for significant bruising to be eliminated. In some cases, more than three treatments may be necessary. These treatment options will not cause any complications and are suitable for patients who have not experienced any prior bruising after their surgery.
In order to avoid bruising, patients should avoid certain foods and medications prior to the procedure. Additionally, patients should avoid taking anticoagulants such as aspirin, which may worsen the effects of the filler.
In addition to these precautions, it’s important to be aware of the possible side effects of this treatment. If you have any of these, consult with a doctor as soon as possible to minimize the risk of bruising.
If you’re concerned about bruising after a filler treatment, you should consider a few factors. Firstly, you should know that the bruising that you experience after a filler treatment is normal. The worst case scenario is when you see a large amount of bruising after a treatment.
You should seek medical care as soon as you notice any bruising. It can take a week or more to heal and you should continue taking aspirin.